MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE

ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE
Model Number SABRE, SJ 3.0MM 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/13/2024, it was reported by a sales representative via sems-06710476 that an ar-7300sr sabre caused metal fragments.This occurred during use in a case.The case was completed the repair using an open technique in order to flush out metal remnants.Slight delay to case, extra irrigation used to flush out the metal shavings.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint was confirmed based on photographic evidence showing metal fragments during a procedure.Arthrex determined that the most likely cause of the reported failure was user error, specifically due to due to side-loading the devices during use.

Brand Name
SABRE, SJ 3.0MM 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20868524
Report Number1220246-2024-08752
Device Sequence Number18298190
Product Code GFA
UDI-Device Identifier00888867041974
UDI-Public(01)00888867041974(11)231109(17)281031(10)15165689
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, SJ 3.0MM 7CM
Device Catalogue NumberAR-7300SR
Device Lot Number15165689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown